# SDR SWIA2020032649399

- Difficulty date: February 7, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pulley
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE PAX DOOR SUPPPORT WHEEL PIVOT FITTING PULLEY IS CRACKED. (MARKED)    (C-CHECK) RO 3/25/2020   REMOVED AND REPLACED THE PAX DOOR SUPPPORT WHEEL PIVOT FITTING PULLEY IAW BOMBARDIER CMM PASSANGER DOOR P/N CC670-38601 52-11-00, REMOVAL STEP 1A(9) PG 3011, REINSTALL STEP 1A(1) PG 7080
